MAUDE Adverse Event Report: STRYKER GMBH T2 ALPHA FEMUR ANTEGRADE - FEMORAL NAIL GT, RIGHT D10X380MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 ALPHA FEMUR ANTEGRADE - FEMORAL NAIL GT, RIGHT D10X380MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23331038S
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "during drilling for the proximal reconstruction screw, the distal drill was advanced through the device but struck the nail's screw hole, preventing normal passage." the surgery was completed using a free-hand technique.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.It is worth noting the targeting devices were confirmed as fully functional at the distribution center in japan as well as during the pre-operative testing.Therefore, any issue linked to the targeting devices themselves is excluded.However, this gives no indication regarding the intra-operative positioning of the nail itself: more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Misalignment with the nail¿s holes can result from several factors, including (but not limited to) insufficient tightening of the nail holding screw, applying too much axial force on the construct or unsuitable bone geometry.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
T2 ALPHA FEMUR ANTEGRADE - FEMORAL NAIL GT, RIGHT D10X380MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23767275
Report Number0008031020-2025-02135
Device Sequence Number21490645
Product Code HSB
UDI-Device Identifier07613327285819
UDI-Public07613327285819
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23331038S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown